Yitang Zhang and The Twin Primes Conjecture

Ramesh, Sreekantan (2013) Yitang Zhang and The Twin Primes Conjecture. At Right Angles, 2 (3). pp. 1-4.

[img]
Preview
Text - Published Version
Download (516kB) | Preview

Abstract

In early May 2013 a lecture was announced at Harvard university,which got a lot of mathematicians (especially the analytic number theorists) cautiously excited. A person by the name of Yitang Zhang had announced a proof of a theorem which could be considered a first step towards the Twin Primes conjecture — long standing in the theory of numbers. The conjecture is easy to s

Item Type: Articles in APF Magazines
Uncontrolled Keywords: Prime, twin primes, Polignac, bounded gaps, Brun, Brun sieve, Yitang Zhang, lim inf
Subjects: Natural Sciences
Natural Sciences > Mathematics
Divisions: Azim Premji University > University publications > At Right Angles
Depositing User: Mr. Sachin Tirlapur
Date Deposited: 29 Oct 2018 15:44
Last Modified: 29 Oct 2018 15:55
Related URLs:
URI: http://publications.azimpremjifoundation.org/id/eprint/1682
Publisher URL: http://apfstatic.s3.ap-south-1.amazonaws.com/s3fs-...

Actions (login required)

View Item View Item